Translator Disclaimer
February, 2004 CONVERGENCE OF THE KÄHLER-RICCI FLOW ON NONCOMPACT KÄHLER MANIFOLDS
Albert Chau
J. Differential Geom. 66(2): 211-232 (February, 2004). DOI: 10.4310/jdg/1102538610

Abstract

We study the Kähler-Ricci flow on noncompact Kähler manifolds and provide conditions under which the flow has a long time solution converging to a complete negative Kähler-Einstein metric. We also study the complex parabolic Monge-Ampère equation.

Citation

Download Citation

Albert Chau. "CONVERGENCE OF THE KÄHLER-RICCI FLOW ON NONCOMPACT KÄHLER MANIFOLDS." J. Differential Geom. 66 (2) 211 - 232, February, 2004. https://doi.org/10.4310/jdg/1102538610

Information

Published: February, 2004
First available in Project Euclid: 8 December 2004

zbMATH: 1082.53070
MathSciNet: MR2106124
Digital Object Identifier: 10.4310/jdg/1102538610

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.66 • No. 2 • February, 2004
Back to Top